# SDR CALA2023040300968

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: 147A854007
- Condition: Corroded
- Location: Dr 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, CARROSION ON LOWER SILL STRUCTURE, DOOR L2 BTW STA 947.5 TO STA 986.5 (REF AAR NR 99960175)
